# SDR SIMA20171128005

- Difficulty date: November 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 32,938 hours, 28,285 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LATERAL PANEL LOWER ATTACH ANGLE CRACKED AT FRAME 47-C/A-INSTALLED NEW RH WING LATERAL PANEL LOWER ATTACH ANGLE AT FRAME 47 IAW ETN-EM-53-142.
